# SDR MASA200400544

- Difficulty date: September 27, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N860MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145773
- Aircraft time: 1,957 hours, 1,753 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 02449
- Condition: Odor
- Location: Nr 2 Pack
- Part time: 1,957 hours, 1,753 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MGM PACK NR 2 FAN (RECIRC FAN) PRODUCES ELECTRICAL SMELL.  PLACED ON MEL AIRCRAFT DEPARTED WITHOUT FURTHER INCIDENT 10/2/04. MAINTENANCE REMOVED AND REPLACED THE RECIRCULATION FAN.  OPS CHECKED GOOD.
